Remarks on the global sobolev inequalities in the minkowski space Rn+1

Research output: Contribution to journalArticlepeer-review

93 Scopus citations
Original languageEnglish (US)
Pages (from-to)111-117
Number of pages7
JournalCommunications on Pure and Applied Mathematics
Volume40
Issue number1
DOIs
StatePublished - Jan 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remarks on the global sobolev inequalities in the minkowski space R<sup>n+1</sup>'. Together they form a unique fingerprint.

Cite this